# SDR AALA20190510004

- Difficulty date: May 10, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 54,543 hours, 22,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6036808
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA FLOORBEAM AT BS 947.5 AND LBL 50. REPAIRED FLOORBEAM PER SRM 53-70-51-2R-5.
